Anyone else experienced this with Metanx?
Debra; Are you also saying Insomnia if you try and take it when you get up and that should go away but both of these can be rare side effects that well go away they are not listed but from what is in the high strength B complex is know to make you a bit on edge or stimulate you a bit when you first start so it is ok to take it in the morning and see if that helps after a few days and the getting up from a sitting or laying position should also go away the unbalanced feeling if it keep up for longer than 7 to 10 days you could call the doctor but these really should go away on their own no reason you could not take them with a light meal to help too. Hope you get to feeling better soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 3 answers
I am a heart transplant and 3 days ago I started on Metanx for the neuropathy in my feet and today I
Posted 8 Jul 2011 • 2 answers
Posted 27 Apr 2013 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 29 Sep 2016 • 0 answers